# SDR 0202436743

- Difficulty date: July 16, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 76,094 hours, 17,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CORROSION ON MAIN DECK FLOORBEAM AT BS 620 BL 11 L&R.  REPAIRED PER EA 67-191798.
